# SDR COMA0660500

- Difficulty date: August 18, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 15,151 hours, 12,675 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Caution Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5298 - EN ROUTE CVG-SAT RECEIVED A LEFT ENGINE THRUST REVERSER UNLOCKED CAUTION, FLIGHT DIVERTED TO EVV.
